# SDR HNAA2025021000078

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 44,830 hours, 41,768 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT CREW HAD BURNING SMELL IN FLIGHT DECK IN CABIN WITH PACKS RUNNING.   FACT  08FEB25  20:51  PHL   PERFORMED PACK 1 AND 2 TEST ON THE APU BLEED SYSTEM AND ENG 1 AND 2 IN REF TO MX GROUND RUN UP CHECKLIST ON IDLE. NO ABNORMAL SMELLS NOTED DURING TEST. OK FOR SERVICE AT THIS TIME.
